Author Topic: Base of head and neck pain/pressure on the left side for the last few days  (Read 5473 times)

[Buddie]

its giving me anxiety..... :'(
Im trying to wait it out and hopefully it will pass...
everyday I am praying that it will go away..
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

I have the exact same thing your subject line describes. It will go away eventually, mine is getting better after almost two months off of Valium. These symptoms will get better and worse, but will always improve in the long run until they finally don't exist at all. It's the ride that it takes to get there that seems so hard.

It's not easy to be patient when being "patient" is exactly what we need to do along with trying to take care of ourselves with good foods, as much sleep as possible and any mild exercise and sunlight we can manage to get. Having something "out-of-your-control" is also hard, since the withdrawals are a sign that the benzo's have or had been in control all along during the use of them and the drug's "footprint" it left behind is "going out fighting" since you've stopped them.

If your able to, try not to take on anything that makes you feel uncomfortable or creates adds to any anxiety.

If your like me, you'll need constant reassuring that your symptoms are not something else unrelated to the withdrawals. The benzo withdrawals cause temporary hypochondria. Just remember that you didn't have the symptoms before you had the withdrawals or even prior to any benzo use.

You have really come a long way having stopped both alcohol and benzo's, this is great news! This will get better as each day the toxins leave us in spite of how we may feel that day!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

I'm getting the very same neck pain, thought it was because I was sleeping weirdly. It comes on at 8pm every night, it's more irritating than painful.... These benzos are some weird s**t eh ? ::)

Jim
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

I have the exact same thing your subject line describes. It will go away eventually, mine is getting better after almost two months off of Valium. These symptoms will get better and worse, but will always improve in the long run until they finally don't exist at all. It's the ride that it takes to get there that seems so hard.

It's not easy to be patient when being "patient" is exactly what we need to do along with trying to take care of ourselves with good foods, as much sleep as possible and any mild exercise and sunlight we can manage to get. Having something "out-of-your-control" is also hard, since the withdrawals are a sign that the benzo's have or had been in control all along during the use of them and the drug's "footprint" it left behind is "going out fighting" since you've stopped them.

If your able to, try not to take on anything that makes you feel uncomfortable or creates adds to any anxiety.

If your like me, you'll need constant reassuring that your symptoms are not something else unrelated to the withdrawals. The benzo withdrawals cause temporary hypochondria. Just remember that you didn't have the symptoms before you had the withdrawals or even prior to any benzo use.

You have really come a long way having stopped both alcohol and benzo's, this is great news! This will get better as each day the toxins leave us in spite of how we may feel that day!

Yes, i do need reassurance, all the time!  ;D
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

I'm getting the very same neck pain, thought it was because I was sleeping weirdly. It comes on at 8pm every night, it's more irritating than painful.... These benzos are some weird s**t eh ? ::)
Jim
Me too! I thought i was sleeping all wrong..my husband asked me why do i need so many pilliows..i said my head feels so heavy! my neck feels pinched..and the base of my head hurts!
i noticed my eyelids have been twitching a little bit again for the past few days as well..

 ::)
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Yup, same as that, head feels so heavy on the pillow. I've been on a couple fo walks today and went to the gym this morning. On top of that a ssession in the steam room. Really want to get this s**t out of my system. It's horrible, I feel so grotty having become so dependant on it. I'm just enthused that the way I'm feeling is down to w/d...

I'm sending you virtual hugs, I hope it passes.... :)

Jim
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]


Yes, i do need reassurance, all the time!  ;D
[/quote]

Yep! I wrote up a post about this phenomena, on how a completely logical minded person that prides themselves on their mental strengths can become such a hypochondriac irregardless of the proven medical tests, such as complete blood-work, MRI, x-rays', EKG's urine analysis that had recently been performed that verify that these are only benign symptoms. Yet I can still continue to believe that this is something else, almost every time the symptom(s) return. The paranoia is at work, causing one to question and doubt everything and all information that is logical, causing one to need constant reaffirmation so incessantly to the point of being a complete bother to all people around ourselves outside of this forum.

This just vindicates, just how horrible this drug can be(even if only relatively temporary)and has been without my full understanding of it's effects. It's sneaky and in my opinion, the benefits are far, far outweighed by negative issues that surround benzodiazepines.

All I can say, is I wasn't this way before and I won't be this way after I am done with the withdrawals of this! :yippee:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

During my first taper, where I went too fast, I got the pressure/pain in the left neck, it was annoying and made me worry alot, it went away when I upped my dose.

Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

today it feels a little better, I think its acting back up again...
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

I got something very similar, just started this afternoon, left side of neck at base of head, if I turn to the left too far it is excruciatingly painful, feels like pressure there too.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.